Author Topic: Help, I may be in tolerance withdrawal  (Read 312 times)

[Buddie]

Re: Help, I may be in tolerance withdrawal
« Reply #10 on: October 12, 2019, 12:26:59 am »
Personally I could not feel it when I had high blood pressure. I bought a home blood pressure machine and I check twice daily. I stopped for a while when my symptoms were low. Now that I am tapering Remeron I am checking it again. I don’t really check it when I am stable, but I check it when I am cutting. It gives me peace of mind. I am sorry if I scared you. I know this whole thing is very scary. Being proactive about these things makes it less scary to me. I have become more in tune with my body. I couldn’t have done so before but I think I am learning to feel my BP increases because I am not surprised when I get high readings anymore. I kind of feel it beforehand. I don’t think I could put it into words though.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help, I may be in tolerance withdrawal
« Reply #11 on: October 12, 2019, 12:35:21 am »
It can be both. Benzo withdrawal causes real problems. You can’t just ignore the problems because they are caused by benzo withdrawal. For example, benzo withdrawal causes high blood pressure. I have always had perfect blood pressure. But during acute my blood pressure would be 180/100. Yes, it was just withdrawal but my heart and brain don’t care. I can still have a heart attack or stroke. So my doc gave me beta blockers. You have to take care of yourself. You may have thyroid dysfunction caused by benzos. That does not mean it doesn’t need treatment. If I were you I would slowly taper that benzo. They are bad news. I would also take care of myself while I do. One recommendation, ALWAYS ask the members here before you take anything your doctor prescribes. There are things you can not take during benzo tolerance and withdrawal that would shock you. Many antibiotics for example. And doctors have no knowledge of this whatsoever. The doctor would not recognize benzo withdrawal if they themselves were in it. So take his/her doubt with a grain of salt.

You got that right!
I went to the hospital last week for severe dizziness (I know it was the benzo) my BP was 170/70. The ER doc wanted to give me Valium (Even in a sweat and shaking I could utter the words NO BENZOS) so instead she wrote a script for Meclizine. I was on the bed and asked the Doc "Is there ANY chance this is habit forming?" She said "Oh no, it's an antihistamine" I got on my phone while waiting to be discharge and it said "This drug can be abused for it's sedating effects"
GOSH DANGGIT! When that doctor came back in I gave her a mouthful. I said "no need for a script". My dizziness was still there but I was better and got the heck out of there.
These doctors have NO CLUE!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help, I may be in tolerance withdrawal
« Reply #12 on: October 24, 2019, 08:18:29 pm »
Sometimes if your heart feels “different or funny” check your pulse and bp. My vitals can be perfect one minute and high the next. Often when I manifest lots of symptoms the heart vitals are high. Just know if you do take a beta blocker than you may complicate your benzo withdrawal when you wean off the beta blocker. That just happened to me. Had a month long set back. I don’t know which is worse. I wish I had only taken the beta blocker randomly and not daily. Just my thoughts. The less drugs the better. Let you body reset on its own.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help, I may be in tolerance withdrawal
« Reply #13 on: October 24, 2019, 09:41:14 pm »
Sometimes if your heart feels “different or funny” check your pulse and bp. My vitals can be perfect one minute and high the next. Often when I manifest lots of symptoms the heart vitals are high. Just know if you do take a beta blocker than you may complicate your benzo withdrawal when you wean off the beta blocker. That just happened to me. Had a month long set back. I don’t know which is worse. I wish I had only taken the beta blocker randomly and not daily. Just my thoughts. The less drugs the better. Let you body reset on its own.
I feel like I am in withdrawal right now and really need it.  Plus my thyroid ha been on hyper side.  Thank you for your response.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.